# SDR DALA2017071605448

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 47,699 hours, 32,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 176
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB LOWER SURFACE BETWEEN BS 176 AND RBL 57 IN THE E & E BAY.   REPAIRED IAW SRM 53-00-00-2R, 51-41-02-0G, AND 51-41-05-0G.
